I have blisters on my tongue, and my mouth is filled with Saliva all the time, having difficulty in eating. I am 24, and developed this problem when I was a adolescent; at that time my father brought a homeopathic medicine and the problem was gone.
Now it has appeared again, I am a south Asian and now I am in UK, I think it is because of the climate change and sort of allergy. Please help me out of this problem. I am in a severe agony.
Hi, blisters, if painful, are suggestive of herpes which is caused by varicella-zoster virus. It is characterized by pain, burning, tickling, tingling, and numbness occurs in the area around the affected nerves several days or weeks before a rash appear.
Otherwise other causes are allergy, contact with poison ivy, bacterial infection etc. Oropharyngeal candidiasis can also present as blisters but needs a diagnosis by scrapping and KOH mount. Rarely can it be a form of leukoplakia or other premalignant lesions. Check for iron deficiency. Allergic cause seems to be likely in your case. This condition may need oral antihistaminic and corticosteroids. You also need to take multivitamins. I suggest you to consult the physician. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.